# SDR USAA2011042991708

- Difficulty date: April 23, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - CRACK ON SEGMENT ANGLE OF LEFT EMERGENCY EXIT DOOR NR 834 BETWEEN FR40 TO FR41.  PERFORMED MODIFICATION OF EMERGENCY EXIT HATCH DOOR NR 834 BETWEEN FR40 TO FR41 IAW EO 5210Y228.
